# SDR ASAA2025010355448

- Difficulty date: January 3, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A12022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 663 VAPOR BARRIER ATTACH ANGLE CRACKED AT RBL-43. GROUNDED - YES. REPAIRED STA 667 VAPOR BARRIER IAW B737-800 SRM 57-10-10-2R-5.
